# SDR ASAA2017020619725

- Difficulty date: February 6, 2017
- Submitted: February 8, 2017
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 34,010 hours, 10,274 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING AMBER FMC LIGHT ON FWD PANEL ILLUMINATED AND VTK AMBER FAULT LIGHT ILLUMINATED ON F/O SIDE EHSI DISPLAY. GROUNDED - YES. PERFORMED OPS TEST OF BOTH LEFT & RIGHT FMC PER AMM 34-61-00, ALL OPS NORMAL - NO CURRENT FAULTS OR FAULTS LOGGED FROM PREVIOUS FLIGHT. VERIFIED ALL SOFTWARE INSTALLED WITH IPC.
